# SDR 96FDEA01619

- Difficulty date: October 25, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N258FE
- Make and model: Boeing 727233
- Aircraft serial: 20940
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 65C260184
- Condition: Corroded
- Location: Bs 720
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 0652, CORROSION (C53-224-01) ON TOP CHORD OF FLOORBEAM BS 720D RBL 23, LBL 3, 15, 20.  *S/D*  REPAIRED PER FEDEX SRM 53-10-8.
